... wrong box containing 3 patches. I am frightened to death of withdrawal. I called my pain doctor and was told there was nothing they can do as I did it to myself. Help! what can I do to at least lesson the withdrawal symptoms I only have 3 bt pills left.
What are BT pills another pain medicine? Depending when you due to have your next patches prescribed and how long you have taken them are factors in how bad symptoms will be. Hate it for you but withdrawal is going to happen.
Symptoms of a Fentanyl withdrawal can include:
stuffy or runny nose
These unpleasant Fentanyl withdrawal symptoms are usually strongest in the first day or two after discontinuing use of the medication.
Maybe as your doctor if he could prescribe you a small amount of benzo (valium, Klonopin, Xanax, etc) They help well with withdrawal symptoms. Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2013 • 9 answers
Posted 31 Jan 2014 • 3 answers
Posted 3 Oct 2015 • 2 answers
Posted 14 Jan 2016 • 2 answers
Posted 25 Jan 2018 • 3 answers